# SDR ASAA2022020937372

- Difficulty date: February 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 24,772 hours, 7,820 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100026
- Part serial: 15056H4612
- Condition: Faulted
- Location: Flight Deck
- Part time: 24,802 hours, 7,828 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

UPON LANDING FO'S SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. WHCU BITE TEST GOOD. FAULT HISTORY SHOWS SENSOR FAULT. REF B737-900 FIM 30-41 TASK 801. R/R FO SIDE WINDOW IAW AMM 56-12-11. OP CHECK GOOD.
